Hui June Zhu

PhD, Berkeley

Contact Information:

326 Mathematics Building
University at Buffalo
Buffalo, NY 14260-2900

Tel:  (716) 645-8812
Fax: (716) 645-5039

Personal website: Hui June Zhu


Algebraic number theory, arithmetic geometry, algebraic geometry, p-adic Hodge theory

Selected Publications

p-adic variation of L functions of one variable exponential sums, I.
American Journal of Mathematics 125 (2003), 669-690.

Construction of some families of 2-dimensional crystalline representations. (joint with Laurent Berger and Hanfeng Li).
Mathematische Annalen 329 (2004), no.2, 365--377.

Hyperelliptic curves over F_2 of every 2-rank without extra automorphisms.
Proc. Amer. Math. Soc. 134 (2006), 323--331 .

Hodge-Stickelberger polygons for L-functions of exponential sums of P(x^s)
(joint with Regis Blache and Eric Ferard).
Mathematical Research Letters. Vol 15, 5 (2008), 1053--1071.

p-rank stratification of Artin-Schreier curves (joint with Rachel Pries).
Annales de L'Institut Fourier 62 (2012), no.2, 707-726.

Newton polygons for a variant of the Kloosterman family.
Joint with R. Bellovin, S.A. Garthwaite, E. Ozman, R. Pries, C. Wiliams.
Contemporary Mathematics, vol 606 (2013), 47--63.

Generic A-family of exponential sums.
J. Number Theory 143 (2014), 82--101.

On a Theorem of Ax and Katz.
Journal de Theorie des Nombres de Bordeaux (to appear).